I was just wondering if anyone else had suffered from a red itchy rash over their legs and arms whilst using the progesterone pessaries? I'm currently 10 weeks pregnant following my last FET and I've been on 2 pessaries per day since ET. My body is so itchy and gets worse at night time for some reason and all I can think it could be are the pessaries. I'm not using any new body lotions or washing powders and my diet is pretty much the same as before.
It's driving me bloody crazy especially as I have to be on them for a further 2 weeks. Just wondering if anyone else had gone through this and if it disappeared once you came off the pessaries?
+ Reply to Thread
Results 1 to 1 of 1
14-06-2014 22:45 #1Senior Member
- Join Date
- Nov 2010
Red itchy rash from Progesterone Pessaries
By EternalOptimist in forum IVFReplies: 0Last Post: 05-01-2014, 12:42
By KS09 in forum IVFReplies: 8Last Post: 26-08-2013, 19:37
By Sweetlemonade in forum Reproductive ImmunologyReplies: 5Last Post: 01-08-2013, 07:05
TPS Health Physiotherapy and PilatesTPS Health Physiotherapy and Pilates has three clinics located at Morningside, Redlands and Lutwyche. We offer pre and ...
LATESTToilet training: when is the best time to start?Why it is OK for your child to be differentWhat is a blessing way? How is it different to a baby shower?
POPULARWhen can I start giving chores to my children?New baby nursery checklist – a guide to newborn essentialsWhat to pack for labour and hospital – a checklist
FORUMS - chatting now ...
Egg/donor code discussion - South AfricaEgg Donation
Cashless society - all for it, or disagree?General Chat
Chickenpox after being immunised?Pro-Vaccination
Pokemon go. Chat #2General Chat
IVF babies due Sep/Oct/Nov 2017pregnancy and babies through IVF
Funniest thing your kid has said to youGeneral Chat
April/May TTC group chatConception & Fertility General Chat